Article
Spectral Radius and Operator Norm of Infinite Upper Triangular Double Band Block Operator Matrices
Authors
and
Abstract
In this work, first of all certain assertions for the operator norm and spectrum of upper triangular double band block operator infinite matrices in the direct sum of Banach spaces have been proved. The difference between operator norm and spectral radius of such matrices has been investigated. Lastly, an example has been given. The motivation for this research is the problem pointed out by Prof. M. Demuth at the American Mathematical Institute workshop in 2015 [1].
Keywords
Block operator matrix, operator norm, spectrum, spectral radius
Citation
Otkun Çevik, E. & Ismailov, Z. I. (2021). Spectral radius and operator norm of infinite upper triangular double band block operator matrices. Journal of Analysis & Number Theory, 9(2), 19–22. https://doi.org/10.18576/jant/090202
E. Otkun Çevik and Z. I. Ismailov, “Spectral radius and operator norm of infinite upper triangular double band block operator matrices,” Journal of Analysis & Number Theory, vol. 9, no. 2, pp. 19–22, 2021, doi: 10.18576/jant/090202.
Otkun Çevik E, Ismailov ZI. Spectral radius and operator norm of infinite upper triangular double band block operator matrices. Journal of Analysis & Number Theory. 2021;9(2):19–22. doi:10.18576/jant/090202.
Otkun Çevik, E. and Ismailov, Z. I. (2021), ‘Spectral radius and operator norm of infinite upper triangular double band block operator matrices’, Journal of Analysis & Number Theory, 9(2), pp. 19–22. Available at: https://doi.org/10.18576/jant/090202.
Otkun Çevik, Elif, and Zameddin I. Ismailov. “Spectral Radius and Operator Norm of Infinite Upper Triangular Double Band Block Operator Matrices.” Journal of Analysis & Number Theory, vol. 9, no. 2, 2021, pp. 19–22. https://doi.org/10.18576/jant/090202.
Otkun Çevik, Elif, and Zameddin I. Ismailov. “Spectral Radius and Operator Norm of Infinite Upper Triangular Double Band Block Operator Matrices.” Journal of Analysis & Number Theory 9, no. 2 (2021): 19–22. https://doi.org/10.18576/jant/090202.
Export citation
Published by: Engineering Journals


